# SDR IPXA2025040901673

- Difficulty date: February 28, 2025
- Submitted: April 9, 2025
- Operation: Air carrier
- Aircraft: N121UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0806
- Aircraft time: 27,294 hours, 17,240 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**SDR FILED OPEN** FAULT/ STR/ZONE 100 LOWER HALF OF FUSELAGE (EXTERNAL)R/H. FR 3 APPROXIMATELY STG44 / STG 40 THEREIA A DENT .DOT 113-20(DARIO CAMACHO) VERIFIED RESTORATION OF ALL OXYGEN SYSTEM, STORAGE BOX IAW-A300 AMM 35-11-11/401.
